×

zbMATH — the first resource for mathematics

Reconstruction of the Lorenz and Chen systems with noisy observations. (English) Zbl 1046.37016
Summary: This paper investigates the reconstruction problem for the Lorenz and Chen systems using noisy observation data. Both theoretical and numerical results show that the relatively accurate reconstruction of these two chaotic systems can be obtained under the condition of small random disturbance to the observations. These results also show that the model reconstruction accuracy can be enhanced by increasing the complexity of the underlying dynamical system.

MSC:
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
34C28 Complex behavior and chaotic systems of ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, G.; Dong, X., From chaos to order: methodologies, perspectives and applications, (1998), World Scientific Singapore
[2] Sparrow, C., The Lorenz equations: bifurcations, chaos, and strange attractors, (1982), Springer-Verlag New York · Zbl 0504.58001
[3] Chen, G.; Ueta, T., Yet another chaotic attractor, Int. J. of bifurcation and chaos, 9, 1465-1466, (1999) · Zbl 0962.37013
[4] Ueta, T.; Chen, G., Bifurcation analysis of Chen’s attractor, Int. J. of bifurcation and chaos, 10, 1917-1931, (2000) · Zbl 1090.37531
[5] Vaněček, A.; Čelikovský, S., Control systems: from linear analysis to synthesis of chaos, (1996), Prentice-Hall London · Zbl 0874.93006
[6] Lü, J.; Chen, G., A new chaotic attractor coined, Int. J. of bifurcation and chaos, 12, 3, 659-661, (2002) · Zbl 1063.34510
[7] Lü, J.; Chen, G.; Zhang, S., Dynamical analysis of a new chaotic attractor, Int. J. of bifurcation and chaos, 12, 5, 1001-1015, (2002) · Zbl 1044.37021
[8] Lü, J.; Zhou, T.; Chen, G.; Zhang, S., The compound structure of Chen’s attractor, Int. J. of bifurcation and chaos, 12, 4, 855-858, (2002) · Zbl 1044.37022
[9] Lü, J.; Chen, G.; Zhang, S., The compound structure of a new chaotic attractor, Chaos, solitons and fractals, 14, 5, 669-672, (2002) · Zbl 1067.37042
[10] Aguirre, L.A.; Torres, L.A.B., Control of nonlinear dynamics: where do models fit in?, Int. J. of bifurcation and chaos, 10, 667-681, (2000) · Zbl 1090.93503
[11] Lai, D.; Chen, G., Statistical analysis of Lyapunov exponents from time series: A Jacobian approach, Mathl. comput. modelling, 27, 7, 1-9, (1998) · Zbl 1076.62551
[12] Huang, J.; Yi, Y., Inversion of nonlinear dynamical model by the data in measurement, Science in China, series B, 3, 331-336, (1991)
[13] Lu, J.; Lü, J.; Chen, S., Chen’s chaotic attractor and its characteristic quantity, Control theory and applications, 19, 2, 308-310, (2002) · Zbl 1011.37019
[14] Lü, J.; Chen, G., Dynamics of the Lorenz system family: analysis, control and synchronization, (2003), Science Press Beijing
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.